# SDR MASA2011050902644

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,429 hours, 22,650 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CTN IN FLT.  R2 SENSING ELEMENT 2A1EZ.
